Inapproximability results for equations over infinite groups

Show simple item record

dc.date.accessioned 2011-04-27T16:32:47Z
dc.date.available 2011-04-27T16:32:47Z
dc.date.issued 2010
dc.identifier.citation Chen, W. B., Yin, D. P., & Chen, Z. Z. (2010). Inapproximability results for equations over infinite groups. Theoretical Computer Science, 411(26-28), 2513-2519.
dc.identifier.uri http://www.lib.ncsu.edu/resolver/1840.2/2407
dc.format.extent 396887 bytes
dc.format.mimetype application/pdf
dc.language.iso en
dc.title Inapproximability results for equations over infinite groups
dc.type Article


Files in this item

Files Size Format View
Inapproximabili ... s over Infinite Groups.pdf 387.5Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record